# SDR 96ZZZX580

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N16LL
- Make and model: Piper PA-34-200
- Aircraft serial: 347250050
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Trunnion
- Part number: 9572300
- Condition: Cracked
- Location: Nlg
- Part time: 5,633 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, THE NLG TRUNNION WAS FOUND CRACKED .25 INCH AT THE RIGHT STAY ARM WELD JOINT.
